MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; VISION SIDE SYSTEM

INTUITIVE SURGICAL, INC DAVINCI SI; VISION SIDE SYSTEM
Model Number 380990-16
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during da vinci-assisted surgical procedure, site contacted intuitive technical support engineer (tse) to report image didn't show and system powered off.Tse recommended caller checked power cord and guided caller opened rear door of vsc.Caller stated the rear of vsc was too hot.Tse recommended caller let vsc had good ventilation.System could power on automatically.Procedure could complete as planned.The procedure was completed with no reported injury.Intuitive followed up but was able to attain more additional information.System functionality was checked upon powering the system.System initially powered on with no errors.Illuminator did work in the procedure.Procedure was completed in the original configuration with the same illuminator.The field engineer replaced the illuminator.Please refer to section a for patient demographic information.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the illuminator.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.Upon visual inspection, both fans are covered in green dust.Inside of the lamp module has a burnt mark.Installed this unit on the printed circuit assembly test system.The illuminator was powered on in maintenance mode and programmed for hd illuminator.Conducted the vision test and white balance test.Ran 10 power cycles and let the system idle for 30 minutes.The illuminator will be returned to the original equipment manufacturer.
 
Additional Manufacturer Narrative
Correction: the customer restarted the system and completed the procedure in its original configuration with the same illuminator.The probable root cause could be attributed to communication or lamp ignition issues with the illuminator.The issue was resolved by replacing the defective unit.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DAVINCI SI
Common Device Name
VISION SIDE SYSTEM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23012765
Report Number2955842-2025-37460
Device Sequence Number18651620
Product Code NAY
UDI-Device Identifier00886874110874
UDI-Public(01)00886874110874
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380990-16
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/06/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient Age60 YR
Patient SexMale
Patient Weight59 KG